A generalization of Yano's extrapolation theorem

Capri, O.N.; Fava, N.A.

Portugaliae mathematica (1987)

  • Volume: 44, Issue: 4, page 371-378
  • ISSN: 0032-5155

How to cite


Capri, O.N., and Fava, N.A.. "A generalization of Yano's extrapolation theorem." Portugaliae mathematica 44.4 (1987): 371-378. <http://eudml.org/doc/115597>.

author = {Capri, O.N., Fava, N.A.},
journal = {Portugaliae mathematica},
keywords = {sublinear operators; estimates},
language = {eng},
number = {4},
pages = {371-378},
publisher = {Sociedade Portuguesa de Matemática},
title = {A generalization of Yano's extrapolation theorem},
url = {http://eudml.org/doc/115597},
volume = {44},
year = {1987},

AU - Capri, O.N.
AU - Fava, N.A.
TI - A generalization of Yano's extrapolation theorem
JO - Portugaliae mathematica
PY - 1987
PB - Sociedade Portuguesa de Matemática
VL - 44
IS - 4
SP - 371
EP - 378
LA - eng
KW - sublinear operators; estimates
UR - http://eudml.org/doc/115597
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.